# SDR DALA2025022101377

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 98,500 hours, 44,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: ADJUSTED MOORING LANYARD R1 DOOR. OPS CHECK GOOD. (6608458)
